논문KCI 등재
H-slant submersions
0
조회
0
다운로드
8
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we define the almost h-slant submersion and the h-slant submersion which may be the extended version of the slant submersion [11]. And then we obtain some theorems which come from the slant submersion's cases. Finally, we construct some examples for the almost h-slant submersions and the h-slant submersions.
Abstract
In this paper, we define the almost h-slant submersion and the h-slant submersion which may be the extended version of the slant submersion [11]. And then we obtain some theorems which come from the slant submersion's cases. Finally, we construct some examples for the almost h-slant submersions and the h-slant submersions.
참고문헌 (13)
- J. P. Bourguignon, "A mathematician's visit to Kaluza-Klein theory", Rend. Sem. Mat. Univ. Politec. Torin, (Special Issue), pp.143~163 (1989)
- J. P. Bourguignon, "Stability and isolation phenomena for Yang-Mills fields", Comm. Math. Phys, 79(2), pp.189~230 (1981)
- B. Y. Chen, "Geometry of Slant Submanifolds" (1990), Katholieke Universiteit Leuven
- V. Cortes, "Special geometry of Euclidean supersymmetry. I. Vector multiplets", J. High Energy Phys, (3), pp.73~ (2004)
- A. Gray, "Pseudo-Riemannian almost product manifolds and submersions", J. Math. Mech, 16, pp.715~737 (1967)
- S. Ianus, "Riemannian submersions from quaternionic manifolds", Acta Appl. Math, 104(1), pp.83~89 (2008)
- S. Ianus, "Kaluza-Klein theory with scalar fields and generalised Hopf manifolds", Classical Quantum Gravity, 4(5), pp.1317~1325 (1987)
- S. Ianus, "Space-time compactification and Riemannian submersions, The mathematical heritage of C. F. Gauss", pp.358~371 (1991), World Sci. Publ.
- M. T. Mustafa, "Applications of harmonic morphisms to gravity", J. Math. Phys, 41(10), pp.6918~6929 (2000)
- B. O'Neill, "The fundamental equations of a submersion", Michigan Math. J, 13, pp.459~469 (1966)
- B. Sahin, "slant submersions from almost Hermitian manifolds", Bull. Math. Soc. Sci. Math. Roumanie Tome, 54(102)(1), pp.93~105 (2011)
- B. Watson, "Almost Hermitian submersions", J. Differential Geometry, 11(1), pp.147~165 (1976)
- B. Watson, "G, G′-Riemannian submersions and nonlinear gauge field equations of general relativity, Global analysis-analysis on manifolds", Teubner-Texte Math., 57, pp.324~349 (1983)
관련 논문AI추천
H-quasi-hemi-slant submersionsAysel-Turgut Vanli, Rajendra Prasad, Sumeet Kumar, Sushil Kumar대한수학회 · 대한수학회논문집2023 · 제38권 제2호Pointwise slant submersions이재원, Bayram Sahin대한수학회 · 대한수학회보2014 · 제51권 제4호Conformal hemi-slant submersions from almost Hermitian manifoldsRajendra Prasad, Shashikant Pandey, Sumeet Kumar, Sushil Kumar대한수학회 · 대한수학회논문집2020 · 제35권 제3호Semi-slant submersions박광순, Rajendra Prasad대한수학회 · 대한수학회보2013 · 제50권 제3호H-v-semi-slant submersions from almost quaternionic Hermitian manifoldsKwang-Soon Park대한수학회 · 대한수학회보2016 · 제53권 제2호On slant Riemannian submersions for cosymplectic manifoldsCengizhan Murathan, Irem Kupeli Erken대한수학회 · 대한수학회보2014 · 제51권 제6호
이 간행물의 다른 논문 (20건)
GEOMETRIC QUANTIZATION OF ODD DIMENSIONAL SPINc MANIFOLDSJian Wang, Yong Wangpp. 223-234FUNCTION ALGEBRAS ON BIDISKSKieu Phuong Chi, Nguyen Quang Dieupp. 235-247SENSITIVITY ANALYSIS FOR A CLASS OF IMPLICIT MULTIFUNCTIONS WITH APPLICATIONSMinghua Li, Shengjie Lipp. 249-262SHADOWABLE CHAIN TRANSITIVE SETS OF C1-GENERIC DIFFEOMORPHISMSXiao Wen, 이건희pp. 263-270LINEAR WEINGARTEN SPACELIKE HYPERSURFACES IN LOCALLY SYMMETRIC LORENTZ SPACEDan Yangpp. 271-284
